# SDR 2000UALA00683

- Difficulty date: November 15, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 34,308 hours, 23,354 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Plate
- Condition: Out Of Adj
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

REAR CARGO DOOR WARNING LIGHT. SUPPLEMENTAL DATA UPDATE ADJUSTED STRIKER PLATE.
